# SDR RAIA2019041630001

- Difficulty date: April 13, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 42,135 hours, 26,125 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX691142
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD SYS 1 FAIL IN FLT. INDICATION NO FLUID IN SYS #1.   FOUND E1 HYD PUMP LEAKING, R&R PUMP LEAK CHECK GOOD.
